# SDR QXEA9900516

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 270.5-291.4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - DENT BETWEEN FRAMES 270.5 AND 291.4 AT LEFT-HAND SIDE OF STRINGERS 3 AND 4.  REPAIRED IAW DHC-8 RD 8-53-4046.
